MathSciNet Relay Station
MathSciNet bibliographic data
MR2019954 47A57 (30E05)
Bolotnikov, V.; Kheifets, A.; Rodman, L. Nevanlinna-Pick interpolation: Pick matrices have bounded number of negative eigenvalues. Proc. Amer. Math. Soc. 132 (2004), no. 3, 769–780 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement